Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Does Utovlan taken to delay periods affect the normal mestrual cycle?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5116 Questions
i took Utovlan last month to delay my period, does it affect my next cycle or will my period start as normal ? i am 44, healthy, not overweight. last period was Dec 18-22 2013, after taking Utovlan. cycle is regular 28 days. i have a function to attend next Saturday and might have to use Utovlan again if they don't start soon. i am not pregnant.
Posted Mon, 3 Feb 2014 in Menstruation and Miscarriage
Answered by Dr. Chobufo Ditah 4 hours later
Brief Answer: For how long did you take this? Detailed Answer: Hi and thank you so much for this query. Please, for how long did you take this drug? Have you seen your menses since then? Please, help provide this information so that I can provide an appropriate answer and guidance to you. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
Follow-up: Does Utovlan taken to delay periods affect the normal mestrual cycle? 18 hours later
i took utovlan for 6 days. 3 tablets every day as directed. i had my period 3 days after i stopped taking them.
Answered by Dr. Chobufo Ditah 25 minutes later
Brief Answer: Thanks for follwoing up with me. Detailed Answer: Thanks for providing answers to y question. You should normally start to day this drug at least 3days to the expected date of next menses. If you had your cycle on the 12/18/2013 and having reported regular cycles, then the next expected period should be 1/15/2014. I will suggest that you start right away because we are already running late based on the above information. When to stop depends on when yo no longer have the pressure to postpone the menses for reasons best known to you. I hope this helps. Feel free to ask for clarifications if need be. I wish you well. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor